Authors: | Stevanović, Dragan Stevanović, Sanja |
Title: | On relation between spectra of graphs and their digraph decompositions |
Journal: | Publications de l'Institut Mathematique |
Volume: | 85 |
Issue: | 99 |
First page: | 47 |
Last page: | 54 |
Issue Date: | 29-Jun-2009 |
Rank: | M24 |
ISSN: | 0350-1302 |
DOI: | 10.2298/PIM0999047S |
Abstract: | A graph, consisting of undirected edges, can be represented as a sum of two digraphs, consisting of oppositely oriented directed edges. Gutman and Plath in [J. Serb. Chem. Soc. 66 (2001), 237-241] showed that for annulenes, the eigenvalue spectrum of the graph is equal to the sum of the eigenvalue spectra of respective two digraphs. Here we exhibit a number of other graphs with this property. |
Keywords: | Adjacency matrix | Decomposition | Digraph | Eigenvalues |
Publisher: | Mathematical Institute of the SASA |
Project: | Serbian Ministry of Science, Grant no. 44015G Slovenian Agency for Research, research program P1-0285 |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.